MathSciNet Relay Station
MathSciNet bibliographic data
MR213378 (35 #4242) 15.30 (06.00)
Brickman, L.; Fillmore, P. A. The invariant subspace lattice of a linear transformation. Canad. J. Math. 19 1967 810–822.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement